MathSciNet Relay Station
MathSciNet bibliographic data
MR2843784 65C30 (34K40 34K50 60H10 60H35)
Jiang, Feng; Shen, Yi; Wu, Fuke A note on order of convergence of numerical method for neutral stochastic functional differential equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 3, 1194–1200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement